# SDR COMA9660021

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR OUTER HANDLE WARNING MESSAGE ON EICAS.  PROBLEM COULD NOT BE DUPLICATED.  OPERATION OF CABIN DOOR AND INDICATION SYSTEM WERE NORMAL.
